Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


New primes of the form $ n\sp{4}+1$

Author: A. Gloden
Journal: Math. Comp. 19 (1965), 144-145
MSC: Primary 10.08; Secondary 10.03
MathSciNet review: 0170870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08, 10.03

Retrieve articles in all journals with MSC: 10.08, 10.03

Additional Information

PII: S 0025-5718(1965)0170870-0
Article copyright: © Copyright 1965 American Mathematical Society